Spiriva Dud Capsules, Weight Gain, Headaches

Updated
Kimharvest Says:

I have had one or two duds per box of Spiriva. That is when they do not rattle and the capsule breaks. I think it is due to drying out because when ripping the Bubble wrapped sets of pills apart they are so crappy that they are compromised when ripping apart. You can't see it and after they are exposed to air and dry out, they break wrong from being brittle and I don't know if they retain the medicine. I either skip it not knowing if I got a dose or I take two and run short. At $10.00 a pill there should be no failures. If they need such protection they should be in better wraps. I also have quick unexplained weight gain around my middle that is quite concerning. Quick headaches too. But this is also the first time I don't have constant pain in my chest and windlessness. But I start having trouble in five to ten hours after dosing and am asking for another emergency inhaler.

2 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, Kim! How are you doing?

You are not the first person that said they had some dud capsules, but I've no idea what can be done about it.

The headaches can be a normal side effect, as reported by the FDA. You may also experience dry mouth, dizziness and throat irritation.

It is said that weight gain is not a side effect, but many others have reported it occurring, as well, in the same area as you and they said it's very rapid.

Can anyone else that's on it chime in?

Was this helpful? 0
2
Joyce Says:

Re: Verwon (# 1) Expand Referenced Message

I have been prescribed Spiriva 1 month ago. I have gained 10 lbs all around the hips and gut. Mine costs $14 a pill with insurance. After reading all these reports I am going off of it. These companies know exactly what's going on. But they figure after you gain all this weight you'll have heart problems and then they'll sell you another big ticket item. For them, it's a win-win situation. I am 78 with emphysema.

Was this helpful? 0

More Discussions:

Spiriva weight gain side effects

I've talked about this problem before concerning the side effects from Spiriva. The only side effect I've experi...

216 REPLIES
Weight Gain Caused By Spiriva An Inhaler Has Anyone Out There Familiar With This Problem

I was given an inhaler called Spiriva two years ago and gained 22 lbs in a little more than four weeks. It has been over...

3 REPLIES
spiriva and weight gain

I've mentioned this once before and I will again. I've posted my problem with Spiriva and serious weight gain pr...

2 REPLIES
spiriva capsules empty

please when a person has been taking this(*Spiriva) medication for a period of time you know if you are getting meds or ...

6 REPLIES
Gain weight with thyroid medication

I have been on 50 mcg of levothyroxine for 5 months and I have gained 15 pounds. My doctor tells me that it should be th...

68 REPLIES
gain weight tablets

whats the medicine for gaining weight? im looking forward for your reply.. thanks ## Please provide the tablets or pills...

14 REPLIES
Gain weight and Lowe metabolism

I am 26 years old and I am 5'3" and weigh 98 pounds what can I do to gain weight and lower my metabolism? ## Hel...

2 REPLIES
Gain Weight medicine

hi I am 31 years old with skinny body.my weight is just 34kg.I looks like athopian child whose arms and body is lean.I w...

2 REPLIES
Gain weight

Safety weight gain. Any vitamins that increases body mass. ## There are ways to naturally gain weight, Click on the link...

2 REPLIES
Gain Weight Capsule

Ruchi here.i want to put put on weight currently my weight is only 43 kg. and want to put on up to 50 kg so help me is p...

1 REPLY